# SDR ASAA2013102696237

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26 hours, 13 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED ON ARRIVAL TO ACFT, PARTIALLY CONFIGURED L250 KTS.  ACFT GROUNDED.  DFCS BITE LEG 1 BOTH A AND B CHANNELS FAULT MACH TRIM ACTUATOR IAW  AMM 22-11-00.  PERFORMED AMM FIM TASK 22-13 TASK 816 MACH TRIM FAIL LIGHT PROBLEM. TESTED NORMAL.  OK FOR SERVICE.  NO RECENT HISTORY.
